| Model Number |
LifeVest WCD 5100 System |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor reported that there was a battery charger problem.
Additional Manufacturer Narrative
Device evaluation of battery charger has been completed.The reported problem (charger problem) was isolated to the d19 component reading open.The root cause could not be positively identified.There was no adverse event that resulted from the damaged charger.